Alert archive / Alabama / Wind Advisories in 2016

Wind Advisory 9, NWS Mobile, AL

March 10, 2016Greene County, Perry County, Wayne County, Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this wind advisory at Mar 10, 2016, 4:06 AM CST for Greene County, Perry County, Wayne County, Mississippi; 10 counties in Alabama. It took effect at Mar 10, 2016, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2016, 4:06 AM CST (10:06 UTC)
In effect from
Mar 10, 2016, 9:00 AM CST
Expired
Mar 10, 2016, 7:00 PM CST
In force
10 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

696 
WWUS74 KMOB 101006 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

.A STRONG SOUTHEAST WIND...WITH FREQUENT GUSTS TO AROUND 30 MPH
WILL PERSIST OVER LOWER PARTS OF THE FORECAST AREA EARLY THIS
MORNING...THEN SPREAD FURTHER INLAND AFFECTING LOWER...CENTRAL AND
NORTHERN PARTS OF THE FORECAST AREA LATER THIS MORNING THROUGH EARLY
THIS EVENING.

ALZ051>060-MSZ067-075-076-102000-
/O.NEW.KMOB.WI.Y.0009.160310T1500Z-160311T0100Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA...
OPP...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON...
LEAKESVILLE...MCLAIN
406 AM CST THU MAR 10 2016

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

* TIMING...9 AM THROUGH 7 PM CST THIS EVENING. 

* WINDS...SOUTHEASTERLY AT 15 TO 25 MPH WITH FREQUENT GUSTS TO 
  30 MPH OR SLIGHTLY HIGHER. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH OR FREQUENT
GUSTS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ALZ261>266-FLZ201>206-MSZ078-079-102000-
/O.EXT.KMOB.WI.Y.0008.000000T0000Z-160311T0100Z/
MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...SARALAND...MOBILE...PRICHARD...
THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND...GRAND BAY...
GULF SHORES...CENTURY...MOLINO...ENSLEY...PENSACOLA...JAY...
MILTON...GULF BREEZE...CRESTVIEW...DESTIN...EGLIN AFB...
FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT...
WIGGINS...LUCEDALE
406 AM CST THU MAR 10 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...THROUGH 7 PM CST THIS EVENING. 

* WINDS...SOUTHEASTERLY AT 15 TO 25 MPH WITH FREQUENT GUSTS TO 
  30 MPH OR SLIGHTLY HIGHER. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH OR FREQUENT
GUSTS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
1 follow-up statement
072 
WWUS74 KMOB 101959
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
159 PM CST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

.A STRONG SOUTHEAST WIND...WITH FREQUENT GUSTS TO AROUND 30 MPH
WILL PERSIST THROUGH EARLY THIS EVENING.

ALZ051>060-MSZ067-075-076-110100-
/O.CON.KMOB.WI.Y.0009.000000T0000Z-160311T0100Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA...
OPP...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON...
LEAKESVILLE...MCLAIN
159 PM CST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...THROUGH 7 PM CST THIS EVENING.

* WINDS...SOUTHEASTERLY AT 15 TO 25 MPH WITH FREQUENT GUSTS TO 
  30 MPH OR SLIGHTLY HIGHER. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH OR FREQUENT
GUSTS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ALZ261>266-FLZ201>206-MSZ078-079-110100-
/O.CON.KMOB.WI.Y.0008.000000T0000Z-160311T0100Z/
MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...SARALAND...MOBILE...PRICHARD...
THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...BAYOU LA BATRE...DAUPHIN ISLAND...GRAND BAY...
GULF SHORES...CENTURY...MOLINO...ENSLEY...PENSACOLA...JAY...
MILTON...GULF BREEZE...CRESTVIEW...DESTIN...EGLIN AFB...
FORT WALTON BEACH...NICEVILLE...SEMINOLE...VALPARAISO...WRIGHT...
WIGGINS...LUCEDALE
159 PM CST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...THROUGH 7 PM CST THIS EVENING.

* WINDS...SOUTHEASTERLY AT 15 TO 25 MPH WITH FREQUENT GUSTS TO 
  30 MPH OR SLIGHTLY HIGHER. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH OR FREQUENT
GUSTS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Mar 9, 11:44 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Mar 9, 11:44 PM CST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1144 PM CST WED MAR 9 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...VFR CEILINGS WILL PERSIST THROUGH 11Z...FOLLOWED BY
MVFR CEILING CONDITIONS WITH CEILING HEIGHTS MAINLY RANGING FROM
1100 TO 1700 FEET LATE TONIGHT INTO THURSDAY. SLIGHTLY LOWER
CEILINGS IN THE IFR RANGE FROM 700 TO 1000 FEET COULD OCCUR AT TIMES.
A MODERATE SOUTHEAST WIND AROUND 15KT WITH OCCASIONAL GUSTS TO NEAR
30 KNOTS WILL CONTINUE FOR ALL TAF SITES...ESPECIALLY ON THURSDAY.
LITTLE TO NO RAIN EXPECTED THROUGH 11.06Z...BUT DID ADD A TEMPO
GROUP FOR THE LAST FOUR HOURS OF THE FORECAST. /22

&&

PREV DISCUSSION... /ISSUED 409 PM CST WED MAR 9 2016/

NEAR TERM /NOW THROUGH THURSDAY/...A DEEP CUT OFF LOW OVER
MEXICO...AT LEAST 6 STANDARD DEVIATIONS BELOW CLIMATOLOGY...ADVANCES
VERY SLOWLY EASTWARD THROUGH THURSDAY AND MAINTAINS A PERSISTENT
DEEP LAYER SOUTHERLY FLOW OVER THE FORECAST AREA.  A SURFACE LOW
OVER THE NORTHWESTERN GULF IS EXPECTED TO OCCLUDE WITH THE UPPER LOW
THROUGH THE PERIOD...AND WITH A STRONG SURFACE HIGH REMAINING IN
PLACE OVER THE FAR WESTERN GULF...EXPECT SOUTHEASTERLY WINDS OF 15-
25 MPH TO SUBSIDE EARLY THIS EVENING THEN INCREASE AGAIN TO 15-20
MPH LATER THURSDAY MORNING.  THE CURRENT WIND ADVISORY IN EFFECT FOR
THE ENTIRE AREA EXPIRES AT 7 PM AND BASED ON THIS PATTERN...HAVE
OPTED TO CONTINUE THE WIND ADVISORY THROUGH SATURDAY AFTERNOON FOR
THE WESTERN FLORIDA PANHANDLE...EXTREME SOUTHWEST ALABAMA...AND
EXTREME SOUTHEAST MISSISSIPPI.  WITH THIS PERSISTENT MODERATE TO
STRONG SOUTHERLY FLOW...A COASTAL FLOOD ADVISORY AND HIGH SURF
ADVISORY REMAIN IN EFFECT UNTIL 6 AM SATURDAY...WITH A HIGH RISK OF
RIP CURRENTS THROUGH SATURDAY AFTERNOON.  PRECIPITABLE WATER VALUES
OF 1.0-1.5 INCHES...HIGHER OVER THE WESTERN PORTION OF THE
AREA...INCREASE TO 1.5-1.9 INCHES BY THURSDAY AFTERNOON...VALUES
WHICH ARE 150 TO 250 PERCENT ABOVE NORMAL FOR THIS TIME OF YEAR.
ISENTROPIC LIFT AND A SERIES OF SHORTWAVES MOVING ACROSS THE
REGION...EJECTED FROM THE ANOMALOUSLY DEEP UPPER LOW...WILL SUPPORT
INITIALLY SMALL POPS OVER THE WESTERN THIRD OF THE AREA TONIGHT
FOLLOWED BY INCREASING POPS ON THURSDAY. WILL HAVE POPS INCREASING
TO GOOD CHANCE TO LIKELY OVER SOUTHEAST MISSISSIPPI ON THURSDAY
TAPERING OFF TO DRY CONDITIONS OVER THE EASTERNMOST PORTION. LOWS
TONIGHT WILL RANGE FROM AROUND 60 INLAND TO THE LOWER/MID 60S NEAR
THE COAST. HIGHS ON THURSDAY WILL BE IN THE MID TO UPPER 70S. /29

SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...COMPLEX STORM
SYSTEM LIFTS SLOWLY NORTHEAST...CROSSING THE RIO GRANDE VALLEY OF
SOUTHERN TEXAS THURSDAY NIGHT. THE UPPER LEVEL STORM WILL BE A
SLOW MOVER...POSITIONED ONLY OVER CENTRAL TEXAS BY FRIDAY NIGHT.
THE STORM BEGINS TO OPEN UP AND MERGE WITH THE SOUTHERN STREAM
WESTERLIES...WITH A NEGATIVE TILT MID LEVEL WAVE MOVING ACROSS THE
ARK-LA-TEX BY LATE SATURDAY AFTERNOON...EJECTING IT OFF QUICKLY INTO
THE MID MISSISSIPPI RIVER VALLEY SATURDAY NIGHT. DEEP GULF MOISTURE
AXIS TO OVERSPREAD THE CENTRAL GULF COAST AND CONSIDERING THE SLOW
MOVEMENT OF THE STORM SYSTEM...THE STAGE IS BEING SET FOR THE
POTENTIAL OF EXCESSIVE RAINS HEADING INTO THE END OF THE WEEK. GIVEN
LATEST FORECASTS OF GRIDDED STORM TOTAL RAINS...FORECASTERS HAVE
DECIDED TO ISSUE A FLASH FLOOD WATCH ON THIS PACKAGE FOR THE
SOUTHEAST MS ZONES BEGINNING LATE THURSDAY NIGHT AND CONTINUING INTO
THE WEEKEND. THE WATCH WILL LIKELY BE EXPANDED EASTWARD ON LATER
FORECASTS. ANTICIPATE THE POTENTIAL OF STORM TOTAL RAINS OF 4 TO 7
INCHES IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS FROM 8 TO 12 INCHES
IS POSSIBLE WHERE HEAVIER RAINS MOVE REPEATEDLY OVER THE SAME AREAS
WITHIN A LAYER OF STRONGLY DIFFLUENT 1000-500 MILLIBAR THICKNESSES
ORIENTED ATOP A NORTH TO SOUTH PLUME OF DEEP MOISTURE. ALTHOUGH A FEW
SEVERE STORMS CANNOT BE RULED OUT...IT APPEARS THE MAIN CONCERN IS
HEAVY RAIN AND FLASH FLOODING.

HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS...BEACH
EROSION AND HIGH SURF WITH TALL BREAKER ACTION INTO THE BEACHES WILL
ALL POSE HAZARDS TO BEACH GOERS THROUGH SATURDAY. TEMPERATURES
REMAIN ABOVE CLIMO. /10

LONG TERM /SUNDAY THROUGH WEDNESDAY/...RAIN CHANCES TAPER OFF SUNDAY
AS DYNAMICS LIFT QUICKLY OFF TO THE NORTHEAST WITH THE LEAD DEPARTING
MID LEVEL WAVE. THE GLOBAL SPECTRAL MODELS SHOW ANOTHER MID LEVEL
IMPULSE/VORTICITY MAXIMUM PIVOTING QUICKLY ACROSS THE MID SOUTH
SUNDAY NIGHT. APPEARS THOUGH THE CHANCES OF MEASURABLE PRECIP WILL
BE LIMITED WITH THIS FEATURE AS DEEP GULF MOISTURE WILL HAVE BEEN
SHUNTED WELL EAST OF THE AREA BY THEN. NEXT CHANCE OF SHOWERS RETURNS
TO THE FORECAST BY WEDNESDAY. SURFACE HIGH PRESSURE EXTENDING
WESTWARD INTO THE CENTRAL AND EASTERN GULF RESULTS IN A SOUTH TO
SOUTHWEST FLOW AND A CONTINUATION IN SPRING TIME TEMPERATURES. /10

MARINE...STRONG SOUTHERLY WINDS PERSIST THROUGH THURSDAY THEN
WEAKEN SOMEWHAT TO A MODERATE TO STRONG FLOW FOR THURSDAY NIGHT
THROUGH SATURDAY BEFORE SUBSIDING TO A LIGHT ONSHORE FLOW ON SUNDAY.
HAVE CONTINUED WITH A SMALL CRAFT ADVISORY FOR THE ENTIRE AREA
THROUGH EARLY FRIDAY MORNING WHICH MAY NEED TO BE EXTENDED DEPENDING
ON THE STRENGTH OF THE ONSHORE FLOW.  SHOWERS AND THUNDERSTORMS
INCREASE OVER THE AREA THURSDAY NIGHT INTO FRIDAY NIGHT AND CONTINUE
THROUGH SATURDAY BEFORE TAPERING OFF SATURDAY NIGHT. TIDES WILL BE
POSSIBLY 2 TO 3 FEET ABOVE MEAN SEA LEVEL THROUGH AT LEAST FRIDAY.
/29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR ALZ261>266.

     HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.

FL...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY
     AFTERNOON FOR MSZ067-075-076-078-079.

     WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR MSZ078-079.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CST FRIDAY FOR GMZ630>635-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 9, 5:50 AM CST, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
550 AM CST WED MAR 9 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
550 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHEAST WINDS WITH FREQUENT GUSTS TO 30 MPH...OR SLIGHTLY
HIGHER...WILL BE POSSIBLE TODAY ESPECIALLY FROM MID MORNING THROUGH
EARLY EVENING.

DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS WILL
CONTINUE ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA THROUGH
TONIGHT. SURF HEIGHTS UP TO 5 TO 7 FEET ARE EXPECTED.

MINOR COASTAL FLOODING WILL BE POSSIBLE THROUGH TONIGHT...ESPECIALLY
IN THE LOW LYING AND TYPICALLY FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY SOUTHEAST WINDS WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE
THROUGH FRIDAY.

DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS WILL
CONTINUE ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA THROUGH
FRIDAY. SURF HEIGHTS OF 5 TO 7 FEET WILL CONTINUE THROUGH FRIDAY.

MINOR COASTAL FLOODING WILL CONTINUE THROUGH FRIDAY...ESPECIALLY IN LOW
LYING AND TYPICALLY FLOOD PRONE AREAS.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND SPREAD
SLOWLY EAST OVER THE AREA THURSDAY THROUGH SATURDAY. A PROLONGED
PERIOD OF RAIN MAY BRING RISING RIVERS AND LOCAL FLOODING...ESPECIALLY
OVER SOUTHEAST MISSISSIPPI...PARTS OF SOUTHWEST ALABAMA AND THE
EXTREME WESTERN FLORIDA PANHANDLE THURSDAY THROUGH SATURDAY...WHERE
RAINFALL TOTALS FROM 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS COULD
OCCUR. FURTHER EAST OVER SOUTH CENTRAL ALABAMA AND THE REMAINDER OF
THE WESTERN FLORIDA PANHANDLE 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE WITH THE TIME FRAME FOR THE HEAVIER RAIN
COMING MORE TOWARD FRIDAY NIGHT AND SATURDAY. THERE IS ALSO THE
POTENTIAL FOR AN ISOLATED STRONG TO SEVERE THUNDERSTORM FRIDAY AND
SATURDAY. STAY TUNED FOR FURTHER UPDATES THROUGH THE REMAINDER OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED AT THIS TIME.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
550 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH TONIGHT. TIDES ABOVE PREDICTED LEVELS...POSSIBLY BY 2
TO 3 FEET...WILL ALSO CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH SATURDAY. TIDES ABOVE PREDICATED LEVELS WILL ALSO
CONTINUE THROUGH THE REMAINDER OF THE WEEK.

Nearby

Wind Advisories in Alabama, 2016Wind Advisories in Mississippi, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.